Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How long post typhoid treatment should a person be under rest?

I am down with typhoid since last 4 days and I am under medication/injection for that. How many days of rest I should have after this medication? I am 32 and blood test results on 17.12.2015 are: Typhi O - positive in 1:80 dilutions, Typhi H positive in 1:40 dilutions, typhi A(H) : negative in 1:20 dilutions, typhi B(H) : negative in 1:20 dilutions.
Wed, 27 Jan 2016
Report Abuse
General & Family Physician 's  Response
Welcome to HCM
I have carefully read and understood you query
I hope you will find this useful
I would suggest you to take a rest for two weeks at least.As important as rest is proper diet intake.Eat as much as yougart which is a good probiotic as you are currently taking antibiotic which kill good bacteria as well as bad bacteria.Typhoid is disese of your intestines so Avoid spicey foods as much as possible.Eat at home and avoid junks and any food from outside for at least a month.That will be the key to your early gain of health.
I will be happy to know if you have found answer to your query
Thank you
Dr Faeza Sherdil
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How long post typhoid treatment should a person be under rest?

Welcome to HCM I have carefully read and understood you query I hope you will find this useful I would suggest you to take a rest for two weeks at least.As important as rest is proper diet intake.Eat as much as yougart which is a good probiotic as you are currently taking antibiotic which kill good bacteria as well as bad bacteria.Typhoid is disese of your intestines so Avoid spicey foods as much as possible.Eat at home and avoid junks and any food from outside for at least a month.That will be the key to your early gain of health. I will be happy to know if you have found answer to your query Thank you Dr Faeza Sherdil